Post
Experience Project iOS Android Apps | Download EP for your Mobile Device

Day 9 of Taking Celexa..

This is my 9th day of taking the generic for Celexa. Simply because it's cheaper. The first few days I started taking it the only side effect that I experienced was nausea. Two days later it went away and then came the yawning and dry mouth. (I don't experience side-effects, this is a first for me. ) The dry mouth went away, but I do continue to do the yawning thing a few times. I yawn naturally, but these yawns feel totally different from the normal yawns that I have. And the yawning is currently the only side-effect that I continue to have.

My mood is so much better, even my mother noticed that I'm not as grumpy or moody. I don't cry all the time anymore. I don't always feel sad and doomed. This medication is the best thing that has happened to me. I'm incredibly lucky that my new General Practitioner was so understanding. I'm such a better person, and dare I say it, a happier person for being on this medication. I'm a lot more calm.

I tried one other anti-depressant before. It was Effexor the expensive stuff. It didn't help me at all, infact, it didn't work. And I was wondering how I'd know if this Celexa would work, and now I know. It shows, and my family sees it.

Triforce Triforce 26-30, F 3 Responses Sep 10, 2009

Your Response

Cancel

I'm on Day 4. I've experienced the horrendous nausea. Absolutely terrible. I've found that taking an Excedrin at the same time I take Celexa has basically nipped the nausea and headaches in the bud. Now I'm just dealing with absolutely zero appetite and random shakes (most noticed in my hands).

I am glad to hear you are doing better . I am on day one and am very hopeful after reading your post . All the best to you!!

I had great results with Celexa. I went off of it because I had gained a lot of weight. I know that isn't everyone's experience though. Congrats on feeling better. :)